# SDR DALA2024060605821

- Difficulty date: June 1, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 27,659 hours, 10,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500-500k
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0375208) FWD CARGO BAY R/H 'Z' CHANNEL IS CORRODED FROM STA 500-500K, RBL 25. REMOVED AND REPLACED Z CHANNEL AT FWD CARGO BAY R/H STA 500-500K LBL25 IAW B737 SRM 51-40-02-0G, SRM 51-40-05-0G, AMM 51-21-41-701 AND AMM 57-21-72-370-801.
